UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Domain decomposition preconditioners for secondorder hyperbolic equations on L-shaped regions Journal article
Numerical Mathematics, a Journal of Chinese Uniersities, 1995,Issue: 1,Page: 8
Authors:  Jin Xiao-Qing;  Wang Chiu-kwong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Domain Decomposition  Hyperbolic Equation  Capacitance Matrix  Condition Number  Preconditioned Conjugate Gradient Method  
A note on circulant preconditioners for hyperbolic and parabolic equations Journal article
Chinese Journal of Mathematics, 1993,Volume: 21,Issue: 2,Page: 129-142
Authors:  XIAO-QING JIN
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Hyperbolic Equation  Parabolic Equation  Circulant Matrix  Condition Number  Preconditioned Conjugate Gradient Method